# SDR SWAA2025123038614

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U3
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 277-294 RBL 1 WL 208.  REMOVED DAMAGE FLOOR SUPPORT AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0, AND DWG 141A5400, SHEET 20, REV -.
